MathSciNet Relay Station
MathSciNet bibliographic data
MR1019961 32C38 (14F40)
Mebkhout, Zoghman Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann. (French) [The comparison theorem between de Rham cohomologies of a complex algebraic variety and Riemann's existence theorem] Inst. Hautes Études Sci. Publ. Math. No. 69 (1989), 47–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement